# SDR TWAA0003602

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 45,430 hours, 23,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 39187851
- Condition: Leaking
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LOUD NOISE FROM AFT STAIR DOOR.  LUBRICATED AFT STAIR DOOR SEAL AND PRESSURIZED AIRCRAFT WITH NO NOISE NOTED.  AC05  2-17-00 MCI.
